# SDR HALA20240729201

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 56,529 hours, 9,206 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 3,540 hours, 534 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  REMOVED ENG #1 EMCD AND SCAVENGE OIL FILTER FOR INSPECTION. REMOVED AND REINSTALLED EMCD PER AMM 79-22-46. REMOVED AND REPLACED OIL SCAVENGE FILTER PER AMM 79-22-45. OPS CHK GOOD. LEAK CHK GOOD OK FOR SVC.
